Hi there -- While Panvax is incapable of conferring the flu virus (because it doesn't contain live flu virus) and typical flu that doesn't go to pneumonia rarely lasts more than a week in its acute phase, and, further, there is no record, so far, of any loss of olfactory sense by anyone who's had Panvax, I'd suggest if you feel any of this was related to the vaccination that you report it to the Australian Dept. of Health and Aging, Therapeutic Goods division, which can be reached via this URL:http://www.tga.gov.au/problem/panvaxh1n1.htm
Again, there is no logical reason why you would have flu symptoms following the injection (unless, of course, you'd both already been exposed and were coming down with it just prior to the vaccination, in which case it could have worked its way around the vaccine), and no record, thus far, of olfactory sense loss. This latter, in particular, is of interest and is the main reason I suggest you report this to the authorities so it can be evaluated and included in their data base, as if enough instances of this turn up it could be investigated, always a worthwhile thing.
That being said, since it is statistically unlikely this is related to the vaccine, I would definitely suggest you both bring this problem to the attention of a physician, as something certainly is not right.
Good luck with this. Please follow up with us here as needed.
John Kenyon, EMT, CCT
Non-invasive cardiology tech, Emergency and Critical Care technician, Critical Incident Stress Mgmt. specialist